Originally diagnosed with sciatica last April and had L5 S1 surgery may 1st 2013 stopped taking hydro within a few months last time and withdrawal was barely noticeable this time been taking since late march of this year and I have every single symptom it's getting pretty unbearable: Was reading online about hydrocodone withdrawal I guess the first 1-3 days are the worst tonight as of 8-10 pm will be the third full day although I've been tapering off since Friday. Most people say by day 5-6 they are better. But I have all the symptoms: runny nose leg cramps nausea depression anxiety restlessness tired easily weak no appetite diarrhea stomach cramps all over body pain headaches feelings of isolation, not caring, hostility, anger, sadness, crying for hours or minutes on end..the list goes on and on. I guess Multi vitamins help. This is so miserable!! I hate this but I can't take more or smoke MJ which helps with alot of the symptoms that will just make me have to start all over again and I'm quitting that too. Please help!!
Been taking hydrocodone since late March having all withdrawal symptoms, any advise please?!?
- 8 May 2013 by Jinxxie
- 7 August 2013
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Feb 2010 • 2 answers
Posted 18 Jul 2010 • 2 answers
Posted 19 Apr 2011 • 6 answers
Hello..last march 1 is my Ist period..we had unprotected s#x march 9..took ecp nordette..march 15 i?
Posted 21 Apr 2014 • 1 answer
Posted 16 Nov 2017 • 1 answer